* Upcoming papers  
Subject Keyword Abstract Author
Finite Time H∞ Boundedness of Discrete-time Markovian Jump Neural Networks with Time-varying Delays

M. Syed Ali*, K. Meenakshi, and N. Gunasekaran
International Journal of Control, Automation, and Systems, vol. 16, no. 1, pp.181-188, 2018

Abstract : "This paper is concerned with the problem of finite-time H∞ boundedness of discrete-time Markovian jumping neural netwoks with time-varying delays. A new sufficient condition is presented which guarantees the stability of the closed-loop system and the same time maximizes the boundedness on the non-linearity. An extension of fixed transition probability Markovian model is combined to time-varying transition probabilities has offered. By constructing a novel Lyapunov - Krasovskii functional, the system under consideration is subject to interval timevarying delay and norm-bounded disturbances. Linear matrix inequality approach is used to solve the finite-time stability problem. Numerical example is given to illustrate the effectiveness of the proposed result."

Keyword : Discrete time delay, finite-time H∞ control, Markovian jump, Linear matrix inequality.

Download PDF : Click this link

Business License No.: 220-82-01782